The shot after chemo called Neulasta made me have horrible headaches. - Jennew

Side Effects Associated with Triple-Negative Breast Cancer, Ductal. Posted on June 20, 2012 View this journey (10 Experiences)

Just a few hours after the shot Neulasta I started experiencing horrible headaches. Never in my life have I had headaches like that. The pain was a throbbing pain, I could not see straight, think straight, or function. Later that night I experienced a Wavy Zig zag line in my right eye, then a bright yellow light stayed on. It lasted about 30 min, I thought i may be having a stroke or something. Nothing seamed to help. Went to the ER they gave me fluids and sent me home. Felt like I was run over by a truck.
Finally on the 3rd Chemo treatment they changed something to my pre treatment adding benadryll. My headaches are much better. Now I have thrush and a stomach bug. Feeling very crappy at the moment. They gave me meds and took bloodwork. Waiting on results. Will I live through this?

Read and answer Triple-Negative Breast Cancer, Ductal questions.